A remark on a priori bounds and existence for periodic solutions of Hamiltonian systems. (English) Zbl 0656.34033

Periodic solutions of Hamiltonian systems and related topics, Proc. NATO Adv. Res. Workshop, Il Ciocco/Italy 1986, NATO ASI Ser., Ser. C 209, 85-88 (1987).
[For the entire collection see Zbl 0621.00013.]
Consider a Hamiltonian system \(\dot p=-H_ q(p,q)\), \(\dot q=H_ p(p,q)\). The purpose of this paper is to give a sufficent condition for bounds of periodic solutions of (1).
Reviewer: J.Tian


34C25 Periodic solutions to ordinary differential equations
34C11 Growth and boundedness of solutions to ordinary differential equations
70H05 Hamilton’s equations


Zbl 0621.00013